High-frequency analysis of parabolic stochastic PDEs
By Carsten H. Chong. Annals of Statistics, 2018
55 citations recorded by the source corpus.
We consider the problem of estimating stochastic volatility for a class of second-order parabolic stochastic PDEs. Assuming that the solution is observed at a high temporal frequency, we use limit theorems for multipower variations and related functionals to construct consistent nonparametric estimators and asymptotic confidence bounds for the integrated volatility process. As a byproduct of our analysis, we also obtain feasible estimators for the regularity of the spatial covariance function of the noise.
Subfields: Finance, Global and Planetary Change
View Paper: https://www.semanticscholar.org/paper/d046ea57ee473559fb562d982b34289eb30a908f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Finance
In Global and Planetary Change
Citations in the corpus
- Volatility estimation for stochastic PDEs using high-frequency observations (2017, methodology): “Chong, C. (2018). High-frequency analysis of parabolic stochastic pdes. arXiv:1806.06959. Cialenco, I. (2018). Statistical inference for spdes: an overview. Statistical Inference for Stochastic Processes, 21(2):309– 329. Cialenco, I. and Glatt-Holtz, N. (2011). Parameter estimation for the stochasti”
- Parameter estimation for SPDEs based on discrete observations in time and space (2019, methodology): “[4] Chong, C. (2019a).”